Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An example in the fixed point theory of polyhedra


Author: William Lopez
Journal: Bull. Amer. Math. Soc. 73 (1967), 922-924
DOI: https://doi.org/10.1090/S0002-9904-1967-11848-2
MathSciNet review: 0216490
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Fadell, On a coincidence theorem of F. B. Fuller, Pacific J. Math. 15 (1965), 825–834. MR 0198461
  • 2. Shi Gen-hua, On least number of fixed points and Nielsen numbers, Chinese Math.–Acta 8 (1966), 234–243. MR 0210109
  • 3. Wecken, Fixpunktklassen. III, Math. Ann. 118-119 (1941-1943), 544-577.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11848-2